Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Invariant Lagrangian subspaces

Author: Lars Andersson
Journal: Proc. Amer. Math. Soc. 103 (1988), 1113-1119
MSC: Primary 47B50; Secondary 47A15, 58F05, 58G15
MathSciNet review: 954992
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that on Hilbert spaces with strong symplectic form, every symplectic operator $ I + C$ with $ C$ compact has an invariant Lagrangian subspace.

References [Enhancements On Off] (What's this?)

  • [1] W. B. Arveson and J. Feldman, A note on invariant subspaces, Michigan Math. J. 15 (1967), 61-64. MR 0223922 (36:6969)
  • [2] J. J. Duistermaat, Fourier integral operators, Courant Institute Lecture Note, New York Univ., 1973. MR 0451313 (56:9600)
  • [3] P. Harpe, Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space, Lecture Notes in Math., vol. 285, Springer-Verlag, Berlin, 1972. MR 0476820 (57:16372)
  • [4] S. M. Paneitz, Hermitian structures on solution varieties of nonlinear relativistic wave equations, Lecture Notes in Math., vol. 905, Springer-Verlag, Berlin, 1980, 108-118. MR 657446 (83g:81048)
  • [5] M. Reed and B. Simon, Analysis of operators, Methods of Modern Mathematical Physics, 4, Academic Press, New York, 1978. MR 0493421 (58:12429c)
  • [6] R. C Swanson, Linear symplectic structures on Banach spaces, Rocky Mountain J. Math. 10 (1980), 305-317. MR 575305 (81j:58014)
  • [7] A. Weinstein, Symplectic manifolds and their Lagrangian submanifolds, Adv. in Math. 6 (1971), 329-346. MR 0286137 (44:3351)
  • [8] N. M. J. Woodhouse, Geometric quantization, Clarendon Press, Oxford, 1980. MR 1183739 (94a:58082)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B50, 47A15, 58F05, 58G15

Retrieve articles in all journals with MSC: 47B50, 47A15, 58F05, 58G15

Additional Information

Keywords: Invariant subspace, symplectic transformation
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society